Alert archive / Oklahoma / Flood Watches in 2017

Flood Watch 1, NWS Tulsa, OK

April 19, 20174 counties in Arkansas; 17 counties in Oklahoma

NWS Tulsa, OK issued this flood watch at Apr 19, 2017, 3:40 PM CDT for 4 counties in Arkansas; 17 counties in Oklahoma. It took effect at Apr 21, 2017, 12:00 AM CDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2017, 3:40 PM CDT (20:40 UTC)
In effect from
Apr 21, 2017, 12:00 AM CDT
Expired
Apr 21, 2017, 11:25 PM CDT
In force
23 hr
Issued by
NWS Tulsa, OK
Flood severity
None
All 21 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2017-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 298 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2017-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
298 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
872 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

716 
WGUS64 KTSA 192040
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Tulsa OK
340 PM CDT Wed Apr 19 2017

...Heavy rainfall and flooding possible late Thursday night
through Friday night...

ARZ001-002-010-011-OKZ054>070-200445-
/O.NEW.KTSA.FA.A.0001.170421T0500Z-170422T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata-
Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-
Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, and Muskogee
340 PM CDT Wed Apr 19 2017

...FLOOD WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY 
NIGHT...

The National Weather Service in Tulsa has issued a

* Flood Watch for portions of northwest Arkansas and Oklahoma... 
  including the following counties...in northwest Arkansas... 
  Benton...Carroll...Madison and Washington AR. in Oklahoma... 
  Adair...Cherokee...Craig...Creek...Delaware...Mayes... 
  Muskogee...Nowata...Okfuskee...Okmulgee...Osage...Ottawa... 
  Pawnee...Rogers...Tulsa...Wagoner and Washington OK. 

* From late Thursday night through Friday night.

* Recent rainfall across northeast Oklahoma and northwest Arkansas
  has led to saturated soils and rises in area streams and rivers.
  Showers and thunderstorms will bring additional heavy rainfall
  late Thursday night through Friday night, with heaviest rain to
  occur during the day Friday. Most of this rainfall is expected 
  to runoff and will likely cause flash flooding concerns as well 
  as river flooding.
 
* Areas of 3 to 5 inches of rainfall will be possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flood watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible 
flood warnings. Those living in areas prone to flooding should be 
prepared to take action should flooding develop.

&&

$$
8 follow-up statements
247 
WGUS64 KTSA 200442
FFATSA

Flood Watch
National Weather Service Tulsa OK
1142 PM CDT Wed Apr 19 2017

...Heavy rainfall and flooding possible late Thursday night
through Friday night...

ARZ001-002-010-011-OKZ054>070-201245-
/O.CON.KTSA.FA.A.0001.170421T0500Z-170422T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata-
Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-
Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, and Muskogee
1142 PM CDT Wed Apr 19 2017

...FLOOD WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY EVENING...

The Flood Watch continues for

* Portions of northwest Arkansas and Oklahoma...including the 
  following counties...in northwest Arkansas...Benton... 
  Carroll...Madison and Washington AR. in Oklahoma...Adair... 
  Cherokee...Craig...Creek...Delaware...Mayes...Muskogee... 
  Nowata...Okfuskee...Okmulgee...Osage...Ottawa...Pawnee... 
  Rogers...Tulsa...Wagoner and Washington OK. 

* From late Thursday night through Friday evening

* Recent rainfall across northeast Oklahoma and northwest 
  Arkansas has led to saturated soils and rises in area streams 
  and rivers. Showers and thunderstorms will bring additional 
  heavy rainfall late Thursday night through Friday night, with 
  heaviest rain to occur during the day Friday. Most of this 
  rainfall is expected to runoff and will likely cause flash 
  flooding concerns as well as river flooding. 

* Areas of 3 to 5 inches of rainfall will be possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flood watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
flood warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
202 
WGUS64 KTSA 200825
FFATSA

Flood Watch
National Weather Service Tulsa OK
325 AM CDT Thu Apr 20 2017

...Heavy rainfall and flooding possible late tonight through 
Friday night...

ARZ001-002-010-011-OKZ054>070-202130-
/O.CON.KTSA.FA.A.0001.170421T0500Z-170422T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata-
Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-
Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, and Muskogee
325 AM CDT Thu Apr 20 2017

...FLOOD WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
EVENING...

The Flood Watch continues for

* Portions of northwest Arkansas and Oklahoma...including the 
  following counties...in northwest Arkansas...Benton... 
  Carroll...Madison and Washington AR. in Oklahoma...Adair... 
  Cherokee...Craig...Creek...Delaware...Mayes...Muskogee... 
  Nowata...Okfuskee...Okmulgee...Osage...Ottawa...Pawnee... 
  Rogers...Tulsa...Wagoner and Washington OK. 

* From late tonight through Friday evening

* Recent rainfall across northeast Oklahoma and northwest Arkansas
  has led to saturated soils and rises in area streams and rivers.
  Showers and thunderstorms will bring additional heavy rainfall
  tonight through Friday night, Most of this rainfall is expected
  to runoff and will likely cause flash flooding concerns as well
  as river flooding.
 
* Widespread rainfall amounts of 2 to 4 inches are expected, with
  local amounts over 5 inches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flood watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
flood warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
787 
WGUS64 KTSA 202332
FFATSA

Flood Watch
National Weather Service Tulsa OK
632 PM CDT Thu Apr 20 2017

ARZ001-002-010-011-OKZ054>070-211000-
/O.CON.KTSA.FA.A.0001.170421T0500Z-170422T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata-
Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-
Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, and Muskogee
632 PM CDT Thu Apr 20 2017

...FLOOD WATCH REMAINS IN EFFECT FROM MIDNIGHT CDT TONIGHT
THROUGH FRIDAY EVENING...

The Flood Watch continues for

* Portions of northwest Arkansas and Oklahoma...including the 
  following counties...in northwest Arkansas...Benton... 
  Carroll...Madison and Washington AR. in Oklahoma...Adair... 
  Cherokee...Craig...Creek...Delaware...Mayes...Muskogee... 
  Nowata...Okfuskee...Okmulgee...Osage...Ottawa...Pawnee... 
  Rogers...Tulsa...Wagoner and Washington OK. 

* From midnight CDT tonight through Friday evening

* Recent rainfall across northeast Oklahoma and northwest 
  Arkansas has led to saturated soils and rises in area streams 
  and rivers. Showers and thunderstorms will bring additional 
  heavy rainfall tonight through Friday night, Most of this 
  rainfall is expected to runoff and will likely cause flash 
  flooding concerns as well as river flooding. 

* Widespread rainfall amounts of 2 to 4 inches are expected, 
  with local amounts over 6 inches. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flood watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
flood warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
899 
WGUS64 KTSA 210831
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Tulsa OK
331 AM CDT Fri Apr 21 2017

OKZ071-072-211645-
/O.EXA.KTSA.FA.A.0001.000000T0000Z-170422T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McIntosh-Sequoyah-
Including the cities of Checotah and Sallisaw
331 AM CDT Fri Apr 21 2017

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

The National Weather Service in Tulsa has expanded the

* Flood Watch to include portions of east central Oklahoma and 
  southeast Oklahoma...including the following counties...in 
  east central Oklahoma...Sequoyah. in southeast Oklahoma... 
  McIntosh. 

* Through this evening

* Recent rainfall across northeast Oklahoma and northwest 
  Arkansas has led to saturated soils and rises in area streams 
  and rivers. Showers and thunderstorms will bring additional 
  heavy rainfall tonight through Friday night, Most of this 
  rainfall is expected to runoff and will likely cause flash 
  flooding concerns as well as river flooding. 

* Widespread rainfall amounts of 2 to 4 inches are expected, 
  with local amounts over 6 inches. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flood watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
flood warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

ARZ001-002-010-011-OKZ054>070-211645-
/O.CON.KTSA.FA.A.0001.000000T0000Z-170422T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata-
Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-
Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, and Muskogee
331 AM CDT Fri Apr 21 2017

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flood Watch continues for

* Portions of northwest Arkansas and Oklahoma...including the 
  following counties...in northwest Arkansas...Benton... 
  Carroll...Madison and Washington AR. in Oklahoma...Adair... 
  Cherokee...Craig...Creek...Delaware...Mayes...Muskogee... 
  Nowata...Okfuskee...Okmulgee...Osage...Ottawa...Pawnee... 
  Rogers...Tulsa...Wagoner and Washington OK. 

* Through this evening

* Recent rainfall across northeast Oklahoma and northwest 
  Arkansas has led to saturated soils and rises in area streams 
  and rivers. Showers and thunderstorms will bring additional 
  heavy rainfall tonight through Friday night, Most of this 
  rainfall is expected to runoff and will likely cause flash 
  flooding concerns as well as river flooding. 

* Widespread rainfall amounts of 2 to 4 inches are expected, 
  with local amounts over 6 inches. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flood watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
flood warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

CORFIDI
237 
WGUS64 KTSA 212041
FFATSA

Flood Watch
National Weather Service Tulsa OK
341 PM CDT Fri Apr 21 2017

ARZ001-002-010-011-OKZ054>072-220500-
/O.CON.KTSA.FA.A.0001.000000T0000Z-170422T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton-Carroll-Washington AR-Madison-Osage-Washington OK-Nowata-
Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-
Okmulgee-Wagoner-Cherokee-Adair-Muskogee-McIntosh-Sequoyah-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Pawhuska, 
Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, 
Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah,
Stilwell, Muskogee, Checotah, and Sallisaw
341 PM CDT Fri Apr 21 2017

...FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

The Flood Watch continues for

* Portions of northwest Arkansas and Oklahoma...including the 
  following counties...in northwest Arkansas...Benton... 
  Carroll...Madison and Washington AR. in Oklahoma...Adair... 
  Cherokee...Craig...Creek...Delaware...Mayes...McIntosh... 
  Muskogee...Nowata...Okfuskee...Okmulgee...Osage...Ottawa... 
  Pawnee...Rogers...Sequoyah...Tulsa...Wagoner and Washington 
  OK. 

* Until midnight CDT tonight

* Widespread 2 to 4 inch rainfall amounts have fallen across much
  of northeast Oklahoma and portions of northwest Arkansas.
  Additional areas of heavy rainfall are possible from late this 
  afternoon through this evening, primarily along and southeast of
  Interstate 44. Any additional rainfall will worsen any ongoing 
  flooding.

* Isolated amounts of an additional 1 to 2 inches are possible, 
  generally along and southeast of Interstate 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flood watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
flood warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
389 
WGUS64 KTSA 220122
FFATSA

Flood Watch
National Weather Service Tulsa OK
822 PM CDT Fri Apr 21 2017

OKZ054>056-059>061-064>067-220230-
/O.CAN.KTSA.FA.A.0001.000000T0000Z-170422T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Osage-Washington OK-Nowata-Pawnee-Tulsa-Rogers-Creek-Okfuskee-
Okmulgee-Wagoner-
Including the cities of Pawhuska, Bartlesville, Nowata, Pawnee, 
Tulsa, Claremore, Sapulpa, Okemah, Okmulgee, and Wagoner
822 PM CDT Fri Apr 21 2017

...FLOOD WATCH IS CANCELLED...

The Flood Watch for portions of east central Oklahoma and
northeast Oklahoma has been cancelled. While a few showers 
will continue to be possible into the overnight hours, the 
threat of additional heavy rain and flooding has diminished.

$$

ARZ001-002-010-011-OKZ057-058-062-063-068>072-220500-
/O.CON.KTSA.FA.A.0001.000000T0000Z-170422T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton-Carroll-Washington AR-Madison-Craig-Ottawa-Mayes-Delaware-
Cherokee-Adair-Muskogee-McIntosh-Sequoyah-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Vinita, 
Miami, Pryor, Grove, Jay, Tahlequah, Stilwell, Muskogee, 
Checotah, and Sallisaw
822 PM CDT Fri Apr 21 2017

...FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

The Flood Watch continues for

* Portions of northwest Arkansas and Oklahoma...including the 
  following counties...in northwest Arkansas...Benton... 
  Carroll...Madison and Washington AR. in Oklahoma...Adair... 
  Cherokee...Craig...Delaware...Mayes...McIntosh...Muskogee... 
  Ottawa and Sequoyah. 

* Until midnight CDT tonight

* Widespread 2 to 4 inch rainfall amounts have fallen across 
  much of northeast Oklahoma and portions of northwest Arkansas. 
  Additional rainfall of around an inch will be possible through
  this evening. Any additional rainfall will worsen any 
  ongoing flooding. 

* Isolated amounts of an additional inch are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flood watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
flood warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
367 
WGUS64 KTSA 220256
FFATSA

Flood Watch
National Weather Service Tulsa OK
956 PM CDT Fri Apr 21 2017


OKZ057-058-062-063-068>072-220400-
/O.CAN.KTSA.FA.A.0001.000000T0000Z-170422T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Craig-Ottawa-Mayes-Delaware-Cherokee-Adair-Muskogee-McIntosh-
Sequoyah-
Including the cities of Vinita, Miami, Pryor, Grove, Jay, 
Tahlequah, Stilwell, Muskogee, Checotah, and Sallisaw
956 PM CDT Fri Apr 21 2017

...FLOOD WATCH IS CANCELLED...

The Flood Watch for portions of east central Oklahoma...northeast
Oklahoma and southeast Oklahoma has been cancelled. 

$$

ARZ001-002-010-011-220500-
/O.CON.KTSA.FA.A.0001.000000T0000Z-170422T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton-Carroll-Washington AR-Madison-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, and Huntsville
956 PM CDT Fri Apr 21 2017

...FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

The Flood Watch continues for

* A portion of northwest Arkansas...including the following 
  counties...Benton...Carroll...Madison and Washington AR. 

* Until midnight CDT tonight

* Widespread 2 to 4 inch rainfall amounts have fallen across 
  much of northeast Oklahoma and portions of northwest Arkansas. 
  Additional rainfall of less than an inch will be possible through 
  this evening. . 

* Isolated amounts of less than an inch are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A flood watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
flood warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
647 
WGUS64 KTSA 220425
FFATSA

Flood Watch
National Weather Service Tulsa OK
1125 PM CDT Fri Apr 21 2017

ARZ001-002-010-011-220530-
/O.CAN.KTSA.FA.A.0001.000000T0000Z-170422T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Benton-Carroll-Washington AR-Madison-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, and Huntsville
1125 PM CDT Fri Apr 21 2017

...FLOOD WATCH IS CANCELLED...

The Flood Watch for a portion of northwest Arkansas has been
cancelled. The heavy rain has moved east of the area. Light rain
or drizzle will continue overnight but additional significant
accumulation is not expected.

Widespread rain totals of 2-4 inches have fallen with locally 
higher amounts to 5 inches. Remember to never drive into areas
where water covers the road, especially at night.

$$

CORFIDI

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flood watch went out at Apr 19, 12:09 PM CDT, 3 hours 31 minutes earlier.

Area forecast discussion, Apr 19, 12:09 PM CDT, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1209 PM CDT Wed Apr 19 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Widespread highs MVFR to low VFR ceilings will persist through
the afternoon with a clearing trend likely toward sunset. MVFR
ceilings will again develop later tonight with flight impacts
expected at all terminals. Showers and thunderstorms move into NE
OK around 10-12z and steadily progress southward through the
morning. Flight impacts from any storms are expected to be
transient as convection will be in a weakening state.

&&

.PREV DISCUSSION... /Issued 1103 AM CDT Wed Apr 19 2017/

..UPDATE...

DISCUSSION...
Updated forecast will increase cloud cover through the mid
afternoon hours while also decreasing high temps slightly where
the thickest cloud cover is expected to persist.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   81  62  73  57 /   0  30  60  80
FSM   84  64  81  63 /   0   0  30  50
MLC   78  65  78  63 /  10   0  30  40
BVO   81  60  71  54 /   0  50  70  80
FYV   80  61  74  58 /   0  10  50  60
BYV   81  62  74  56 /   0  10  60  70
MKO   80  63  75  60 /   0  10  50  60
MIO   79  61  70  54 /   0  30  80  80
F10   79  64  75  60 /   0  10  50  60
HHW   78  64  79  64 /  10   0  20  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION...07
Hazardous weather outlook, Apr 19, 1:00 PM CDT, 2 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
100 PM CDT Wed Apr 19 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
100 PM CDT Wed Apr 19 2017

...FLOODING CONCERNS INCREASE FRIDAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This afternoon and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Locations near the Oklahoma Kansas border.
	ONSET...After 3 AM.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...All eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing...diminishing after sunset.

DISCUSSION...
Breezy winds will continue through the afternoon with
frequent gusts of 25 to 35 mph.  Winds will lessen
after sunset.

Thunderstorms will develop across Kansas this evening
as a cold front pushes southward.  This front and
thunderstorm chances will move into northeast Oklahoma
before sunrise Thursday.  The strongest storms may
be capable of producing large hail, however any
severe weather is expected to remain isolated.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...Thunderstorm Potential...Heavy Rain Potential.
FRIDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
SATURDAY...High Wind Potential.
SUNDAY...No Hazards.
MONDAY and TUESDAY...High Wind Potential.

EXTENDED DISCUSSION...
Thunderstorms will continue through the day on Thursday
as the cold front makes slow progress southward.  The
severe weather potential during the day is expected to
remain limited.  More widespread showers and thunderstorms
are expected Thursday night through Friday, especially
along and north of Interstate 40.  Heavy rainfall is
expected across this region, and both flash flooding and
larger river flooding is likely to become a concern by
Friday night.  Additionally, severe weather potential
will increase south of the heaviest rains which will
including much of east central and southeast Oklahoma
along with northwest Arkansas.  Severe weather potential
will be highest from mid Friday afternoon through Friday
night as a cold front sweeps through the region.

Much cooler temperatures are expected Saturday with
rain ending from west to east.  Gusty south
winds return by early next week.

weather.gov/tulsa Contains additional information.

Nearby

Flood Watches in Oklahoma, 2017Flood Watches in Arkansas, 2017Every flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.